# SDR UPS00832533

- Difficulty date: April 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3640887U
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 960 - 980, LBL 8 ON THE SUB FLOOR, THE FRAME TO WEB TIE FITTING HAS HEAVY CORROSION ON THE MATING FLANGE.  REMOVED AND REPLACED FITTING IAW DWG 3640887U AND SRM 51-1-20D.
